# SDR CA990303013

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Engine: Lyc O360C2E
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 7146061
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND AT WELD AROUND FRAME.  THIS IS THE TAILWHEEL SPRING FORWARD ATTACH POINT.  ALSO P/N 7-1470-36.
